# SDR SWAA2021080503372

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 62,716 hours, 32,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE I DIFFICULT.   ADJUSTED FORWARD ENTRY DOOR ESCAPE SLIDE HOLDER GIRT BAR HOLDER.
